advertisement
Question
Posted by: Michelle | 2008/06/09

Durogesic patches

Hello CD

After trying every possible pain relieve my Neurosurgeon has know put me on 25ug/h transdermal Durogesic patch one every three days for a course of six patches. I have been wearing one since Saturday and there has been absolutley no change except for feeling tired and my legs feel like jelly otherwise the pain is still there!!!! Do i need to ask him to up the dosage or give it more time maybe see if the second one works.

Please advise.

Thanks
Michelle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Michelle
No if Durogesic works, it will work immediately. Please discuss with your doctor. He may need to add an anti-depressant like Trepilene or an anti-epileptic like Tegretol; for some or other reason this helps to reduce chronic pain.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Penny | 2009/01/16

do these patches interact ok with prednisone, i take 10mg daily for r/a.

Reply to Penny

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement